# SDR CA150618002

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 9,458 hours
- Engine: Pwc PW150A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 860T09Y00
- Condition: Shorted
- Location: Cockpit
- Part time: 10,565 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE OBSERVED THAT THE LANDING GEAR WOW 1 CIRCUIT BREAKER, RIGHT ESS CB M6, WAS POPPING WITH ONLY THE BATTERY MASTER SELECTED ON.  MX DISCOVERED TWO SHORTED DIODES INSIDE THE LANDING GEAR SELECTOR.  LANDING GEAR SELECTOR REPLACED & FUNCTION CHECK CARRIED OUT IAW APPROVED REFERENCE.
